# SDR YENA20160812733

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 3263
- Aircraft time: 35,970 hours, 12,597 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE AND WHILE IN-FLIGHT BURNING ODOR WAS NOTICED IN VICINITY OF ROW 25ABC, NOTICED BY INFLIGHT CREW.  NO SMOKE NOTICED.  ELECTRICAL BURNING ODOR EXAM WAS PERFORMED.  ALL CHECKED GOOD, LTV REACTIVATED.
